Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CTDani

Off Antibiotics--on with more zits

Ok, although I'll be starting Accutane soon (once my insurance co approves it), I still gotta ask...have any of you noticed an INCREASE in your acne after coming off of antibiotics? My skin is more oily NOW than it was prior to the meds. Ive been off them for two weeks, and my skin is disgusting.

Another question, the post hyperpigmentation from minocycline that looks like a dirty suntan (I have darker patches of skin over my lip), how long does it take for this to go away? Ive been off mino for 2.5 months now. Doxy for 2 weeks.

Thanks all

--Dani

Share this post


Link to post
Share on other sites

i too noticed my skin was a lot worse after coming off antibiotics than before i started them.

Share this post


Link to post
Share on other sites

well accutane didnt work for me..so i noticed my skin got worse when i stopped...my face was clear after my six month cycle was done..but the day RIGHT after i stopped..my skin became so oily...and has been oily ever since...while i was on it my skin was bone dry..and after a month the acne came back..

and for hyperpigmentation..it always varies..who knows..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×